# SDR IXXA050185S

- Difficulty date: January 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5240 · Service Doors
- Part: Rib
- Condition: Cracked
- Location: Zone 800
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND FORWARD RIGHT HAND SERVICE DOOR UPPER INTERNAL RIB CRACKED.  STOP DRILLED CRACK.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0, 52-3-0, 51-9-0 AND 51-1-8.
